HELP! 2 weeks in and NO loss????

Discussion in 'Orlistat (Xenical)' started by Shortiesmith, 12 March 2010 Social URL.

  1. Shortiesmith

    Shortiesmith Full Member

    Posts:
    63
    Likes Received:
    0
    Start Weight:
    14st4lb
    Current Weight:
    13st5lb
    Goal Weight:
    10st0lb
    Lost(%):
    0st13lb(6.5%)
    Diet:
    Slimming World
    I have been taking Xenical now for 2 weeks, and I have not lost anything. I had previously been on the Cambridge Diet for 10 days prior to Xenical, and wonder if my body is just adjusting, but I did hope to lose something by this point.

    I am eating sensibly - except for a couple of naughty bits this week to 'test' the pills and also because I am pretty disheartened to be honest.

    I've not had any major side effects, a little bit of a runny tummy occasionally, but no where near the awful stuff I'd read before I started. Do the lack of side effects mean it's not working - or just that I am following the rules properly? I need to lose 8lbs in the next months for my IVF treatment (having gained loads of weight following 2 rounds of IVF last year!) and I just want to see some results.

    Am I being too impatient? Any advice much appreciated.
     
  2. Avatar

    MiniMins.com Matched Content

  3. Alex_1978

    Alex_1978 Gold Member

    Posts:
    1,570
    Likes Received:
    19
    Start Weight:
    20st11lb
    Current Weight:
    10st7lb
    Goal Weight:
    10st5lb
    Lost(%):
    10st4lb(49.48%)
    Badges:
    Maintainer
    Diet:
    Xenical until March 2011 then Weight Watchers, now Exante (from 4/9/11)
    I suspect your lack of weight loss is probably because you've just come off the Cambridge Diet, but it may be also something to do with those 'naughty bits' you mentioned.
    If you take Xenical as prescribed and stick within the rules (5g per 100g of food, and no more than 15g per meal) you shouldn't ever see side effects. That doesn't mean it isn't working, just that you're doing things correctly.
    Xenical makes a third of the fat in each meal pass straight through your body and out in your stools. If you eat a low fat meal, you won't notice this at all because the amount is relatively small. You only start seeing side effects when you start to eat higher fat meals, and this is because more fat is passing through and out of your body.
    Try not to get disheartened. Put your faith in these pills, start again from scatch and give it your best shot. Try to write down what you're eating, and maybe write it down here - there'll always be someone here to point you in the right direction if you're going wrong.
    It may just take time for your body to adjust to eating 'real' food again. When you've been eating so few calories every day, and then start eating again, your body is going to want to cling onto all those extra calories in case there's another 'famine'. Don't lose faith though, it'll balance out before long.
    Good luck! :)
     
  4. Shortiesmith

    Shortiesmith Full Member

    Posts:
    63
    Likes Received:
    0
    Start Weight:
    14st4lb
    Current Weight:
    13st5lb
    Goal Weight:
    10st0lb
    Lost(%):
    0st13lb(6.5%)
    Diet:
    Slimming World
    Thank you!

    My brain is saying 'give it a chance' but I seem to go into self destruct mode. I did think it could be something to do with CD - although my Dr said not. Eating normally again is a huge jump up from 400kcal a day - so my body is probably hanging onto everything wondering what the hell it's gonna get next!

    I will start from scratch again, I was good for the first week, and did seem to lose some weight, but it came back again, and that is when I started trying to 'get it to work'! As long as the lack of side effects means its working, I'm happy. Just hope I lose something soon.
     
  5. purple_kathryn

    purple_kathryn Mostly harmless

    Posts:
    1,242
    Likes Received:
    5
    Start Weight:
    21st0lb
    Current Weight:
    13st7lb
    Goal Weight:
    12st0lb
    Lost(%):
    7st7lb(35.71%)
    Diet:
    low fat/low cal/taking xenical
    Hi Shortie,

    i would be inclined to give it a few weeks for your body to adust to the new calorie intake.

    It's probably been in starvation mode so it's storing all the calories it can.
     
  6. ellynewton

    ellynewton Member

    Posts:
    29
    Likes Received:
    0
    i had exact same problem been on it 4 wks now lost a total of 13 pounds but the first two weeks nothing and I had been on lighter life I think the increased carb intake is the problem but im exercising and giving it a shot stick with it
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...